# SDR SWIA2019091746314

- Difficulty date: September 17, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,783 hours, 33,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKE OFF. C/W QRH PROCEDURE ALL THREE GEAR CAME DOWN AND LOCKED. FLT DIVERTED TO MBS. (FLT#4303) CLOSED DEFERRED MLG RETRACTION SYSTEM PER.
